# SDR C1HA200476004

- Difficulty date: August 4, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727
- Aircraft serial: 22554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 1010 LBL 0 - 15 LBL.  CLEAN, TREAT & INSTALLED REPAIR DOUBLER.
